Starring At Computer For Hours - Do You Take Any Eyes Suplement?
August 6, 2007 2:52am CST
I have been sticking in front of my pc for hours and sometimes for whole day since the last few months. Every day at night I feel my eyes so tired. I think its not good for me so I started to consume suplement for eyes. I think I should take care of my eyes. Do you feel like this too, starring your pc or laptop for hours? Do you take suplement too/
7 Aug 07
Yes, sure. At least it will lighten your eyes a bit. You will fee less tired and have fresh eyes. Besides, you wont make your eyes minus for that right? I worked with computer before and my eyes minus increased becoz of that. You can try if you want to. Take Vitamin A, beta carotene or multi carotene will do. Thanks
4 Dec 10
Its normal your eyes to feel tired when you are in front of the laptop all day long. You should get your eyes some rest and I think is not very heathy for you to spend so much time in fornt of the computer. There are some medicines which can make your eyes feel better but dont lie yourself - you have to get some real rest for your eyes if you want to really recover them from the hours spend on your laptop